Localization of Invariant Compact Sets of Dynamical Systems
Differencialʹnye uravneniâ, Tome 41 (2005) no. 12, pp. 1597-1604
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_12_a2,
author = {A. P. Krishchenko},
title = {Localization of {Invariant} {Compact} {Sets} of {Dynamical} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1597--1604},
year = {2005},
volume = {41},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_12_a2/}
}
A. P. Krishchenko. Localization of Invariant Compact Sets of Dynamical Systems. Differencialʹnye uravneniâ, Tome 41 (2005) no. 12, pp. 1597-1604. http://geodesic.mathdoc.fr/item/DE_2005_41_12_a2/